Change search
ReferencesLink to record
Permanent link

Direct link
The multi-layer free boundary problem for the p-Laplacian in convex domains
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2004 (English)In: Interfaces and free boundaries (Print), ISSN 1463-9963, Vol. 6, no 1, 81-103 p.Article in journal (Refereed) Published
Abstract [en]

The main result of this paper concerns existence of classical solutions to the multi-layer Bernoulli free boundary problem with nonlinear joining conditions and the p-Laplacian as governing operator. The present treatment of the two-layer case involves technical refinements of the one-layer case, studied earlier by two of the authors. The existence treatment of the multi-layer case is largely based on a reduction to the two-layer case, in which uniform separation of the free boundaries plays a key role.

Place, publisher, year, edition, pages
2004. Vol. 6, no 1, 81-103 p.
Keyword [en]
classical-solutions, elliptic-equations, successive approximation, joining conditions, existence, regularity, operator, points
National Category
URN: urn:nbn:se:kth:diva-23342ISI: 000220885000004ScopusID: 2-s2.0-1642330424OAI: diva2:342040
QC 20100525 QC 20111031Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-10-31Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
In the same journal
Interfaces and free boundaries (Print)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link